Upper and lower absolutely continuous functions with applications to discontinuous differential equations

Krzysztof Topolski

Abstract

We use upper and lower absolutely continuous functions as subsolutions and supersolutions to discontinuous ordinary differential equations. We present sufficient conditions for the existence of extremal solutions to initial value problems. Due to a new notion of sub and supersolutions we generalize previous results and present elementary and relatively simple proofs.
Author Krzysztof Topolski (FMPI / IM)
Krzysztof Topolski,,
- Institute of Mathematics
Journal seriesElectronic Journal of Qualitative Theory of Differential Equations, ISSN 1417-3875, (A 30 pkt)
Issue year2017
No83
Pages1-12
Publication size in sheets0.55
Keywords in Englishgeneralized solution, discontinuous differential equations
ASJC Classification2604 Applied Mathematics
DOIDOI:10.14232/ejqtde.2017.1.83
URL https://doi.org/10.14232/ejqtde.2017.1.83
Languageen angielski
Score (nominal)30
Score sourcejournalList
ScoreMinisterial score = 30.0, 28-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2017 = 0.757; WoS Impact Factor: 2017 = 0.881 (2) - 2017=0.992 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?